# SDR HEEA076479

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- Aircraft time: 13,080 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 7G547
- Part serial: 36435
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE SWITCH OPERATED CORRECTLY ON INSTALLATION - NEXT MORNING FUEL PUMP LIGHT CAME ON AND WOULD NOT GO OUT. REPLACED WITH SERVICEABLE SWITCH.
